Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 2, NWS Springfield, MO

February 6, 2019Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 6, 2019, 8:58 AM CST for Pulaski County, Missouri. It took effect at Feb 7, 2019, 2:00 PM CST. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2019, 8:58 AM CST (14:58 UTC)
In effect from
Feb 7, 2019, 2:00 PM CST
Expired
Feb 8, 2019, 10:06 PM CST
In force
32 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

929 
WGUS43 KSGF 061458
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
858 AM CST Wed Feb 6 2019



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Big Piney below Fort Leonard Wood East Gate affecting Pulaski 
  County.


.This warning is based on future forecast precipitation amounts of 
1 to 2 inches during the next 36 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions. Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC169-070258-
/O.NEW.KSGF.FL.W.0002.190207T2000Z-190209T1300Z/
/BIGM7.1.ER.190207T2000Z.190208T1200Z.190209T0700Z.NO/
858 AM CST Wed Feb 6 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Wednesday The stage was 2.9 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow early 
  afternoon and continue to rise to near 12.2 feet by Friday morning.
  The river will fall below flood stage by early Saturday morning.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Big Piney River
 Fort Leonard Wood   8   2.9 Wed 08 AM   5.3  12.2   6.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
7 follow-up statements
269 
WGUS83 KSGF 061947
FLSSGF
Flood Statement
National Weather Service Springfield MO
147 PM CST Wed Feb 6 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Heavy rainfall tonight and early Thursday will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-071046-
/O.EXT.KSGF.FL.W.0002.190207T2123Z-190209T1240Z/
/BIGM7.1.ER.190207T2123Z.190208T1200Z.190209T0640Z.NO/
147 PM CST Wed Feb 6 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  1:00 PM Wednesday The stage was 3.0 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 11.6 feet by Friday morning.  The river 
  will fall below flood stage by early Saturday morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Big Piney River
  Fort Leonard Wo   8   3.0 Wed 01 PM   5.0  11.6   6.4


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
068 
WGUS83 KSGF 071511
FLSSGF
Flood Statement
National Weather Service Springfield MO
911 AM CST Thu Feb 7 2019



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Heavy rainfall last night and early this morning will cause river levels to 
rise. Crest information for each location is included below. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-080610-
/O.EXT.KSGF.FL.W.0002.190208T1200Z-190209T0112Z/
/BIGM7.1.ER.190208T1200Z.190208T1800Z.190208T1912Z.NO/
911 AM CST Thu Feb 7 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Thursday The stage was 4.8 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 8.1 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by tomorrow early afternoon.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   4.8 Thu 08 AM   8.0   5.9   4.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC169-071541-
/O.CAN.KSGF.FL.W.0003.000000T0000Z-190208T1200Z/
/RBXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 AM CST Thu Feb 7 2019

The Flood Warning has been cancelled for: 
 The Roubidoux Creek Near Waynesville.
* At  8:30 AM Thursday The stage was 4.2 feet. 
* Flood stage is 7.0 feet. 
* Forecast...The river will crest below flood stage at 5.7 feet 
  tomorrow morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Roubidoux Creek
  Waynesville       7   4.2 Thu 08 AM   5.7   3.9   2.5


&&


LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221

 

$$
204 
WGUS83 KSGF 080718
FLSSGF
Flood Statement
National Weather Service Springfield MO
118 AM CST Fri Feb 8 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Recent heavy rainfall has caused rises on the Big Piney River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-082218-
/O.EXT.KSGF.FL.W.0002.190208T0713Z-190209T0822Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0222Z.NO/
118 AM CST Fri Feb 8 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  1:00 AM Friday The stage was 8.1 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   8.1 Fri 01 AM   9.2   6.2   4.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
261 
WGUS83 KSGF 081423
FLSSGF
Flood Statement
National Weather Service Springfield MO
822 AM CST Fri Feb 8 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Recent heavy rainfall has caused rises on the Big Piney River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-090522-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-190209T1418Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0818Z.NO/
822 AM CST Fri Feb 8 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Friday The stage was 9.9 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Forecast...The river will continue rising to near 10.3 feet by this
  afternoon.  The river will fall below flood stage around midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8   9.9 Fri 08 AM   7.2   4.8   4.1


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
621 
WGUS83 KSGF 081755
FLSSGF
Flood Statement
National Weather Service Springfield MO
1155 AM CST Fri Feb 8 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Recent heavy rainfall has caused rises on the Big Piney River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-090855-
/O.CON.KSGF.FL.W.0002.000000T0000Z-190209T1418Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0818Z.NO/
1155 AM CST Fri Feb 8 2019

...For the The Big Piney  below Fort Leonard Wood East Gate...
 * At 11:00 AM Friday The stage was 10.3 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Forecast...The river will continue rising to near 10.3 feet by this
  afternoon.  The river will fall below flood stage around midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8  10.3 Fri 11 AM   7.2   4.8   4.1


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
014 
WGUS83 KSGF 090149
FLSSGF
Flood Statement
National Weather Service Springfield MO
749 PM CST Fri Feb 8 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.The Big Piney River will continue to fall overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-090713-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-190209T0713Z/
/BIGM7.1.ER.190208T0648Z.190208T1715Z.190209T0113Z.NO/
749 PM CST Fri Feb 8 2019

...For the Big Piney  below Fort Leonard Wood East Gate...
* At 7:00 PM Friday The stage was 8.1 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring.

* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   8.1 Fri 07 PM   5.5   4.0   4.1


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$
995 
WGUS83 KSGF 090406
FLSSGF
Flood Statement
National Weather Service Springfield MO
1006 PM CST Fri Feb 8 2019

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-090436-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-190209T0713Z/
/BIGM7.1.ER.190208T0648Z.190208T1715Z.190209T0105Z.NO/
1006 PM CST Fri Feb 8 2019

The Flood Warning has been cancelled for: 
 The Big Piney  below Fort Leonard Wood East Gate.
* At  9:00 PM Friday The stage was 7.3 feet. 
* Flood stage is 8.0 feet. 
* Forecast...The river will continue to fall to 4.0 feet by Sunday 
  morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8   7.3 Fri 09 PM    5.5   4.0   4.1


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:48 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 6, 5:48 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
548 AM CST Wed Feb 6 2019

.SHORT TERM...(Today through Thursday)
Issued at 323 AM CST Wed Feb 6 2019

A rather complex weather situation developing over the area today
with both winter and severe components to deal with. The surface
frontal boundary is currently draped along the southern portion
of the area...roughly along the Highway 60 corridor. Showers and
thunderstorms from earlier this evening have pushed into southeast
Missouri. Dense fog is occurring along and just south of the
front. Meanwhile...freezing drizzle and freezing rain has been
occurring within our northern tier of counties.

A longwave trough...currently over the Intermountain West is
progged to move into the Central Plains by 12z Thursday. The
surface front will remain stationary over southern Missouri
through early afternoon before moving northward as a warm front
this afternoon and evening.

Severe situation...Thunderstorm development could begin as early
as this afternoon along and south of the front. As the day
progresses...the warm front begins to move northward as several
waves rotate around the upper level trough. Initial severe
development will probably form over eastern OK and move into the
area later this afternoon and this evening. Strong shear
associated with this system could produce a few tornadoes...especially
over south-central Missouri.

Winter weather...scattered episodes of freezing rain will continue
this morning as air continues being lifted up and over the
frontal boundary. Temperatures are expected to get near or just
above freezing across the advisory area by late this
afternoon...but drop back to near freezing after sunset. As the
cold front begins to approach the area late tonight sub-freezing
air will once again filter back into the area. By mid morning
Thursday...the cold air should become deep enough to allow a
change over to snow before ending Thursday afternoon.

.LONG TERM...(Thursday Night through Tuesday)
Issued at 323 AM CST Wed Feb 6 2019

The frontal system is expected to push through the area by
Thursday evening. Fair but cold weather will occur from Friday
through Sunday morning. Lows during the period will be in the
teens with highs in the upper 20s to low 30s on Friday and the mid
to upper 30s on Saturday.

The next system will affect the region from Sunday into Tuesday.
Right now...with daytime highs in the 40s and overnight lows near
freezing...will probably see rain during the day and and a
rain/snow mix at night. However...with the rain forecast from the
previous system...will need to continue to monitor for potential
flooding.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 536 AM CST Wed Feb 6 2019

IFR conditions currently exist across the entire region at this
time. Front remains draped across the southern portion of the area
with visibilities along and south of the front at a mile or less.
As rain moves through...visibilities improve slightly but then
drop back down.

Winds are expected to be north to northeast north of the front and
from the south to the south of the front. Front will be moving
northward as a warm front during the day with showers and a few
embedded thunderstorms from late this morning into the afternoon.
A few of the storms could be severe especially across south-
central Missouri late this afternoon into the overnight. Low level
wind shear will also be possible after 06z as the cold front
approaches from the west.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from this evening through Thursday afternoon for
     MOZ082-083-090>092-095>098-103>106.

     Dense Fog Advisory until 9 AM CST this morning for MOZ082-
     090>092-095>098-103>106.

     Winter Weather Advisory until 9 AM CST Thursday for MOZ055-056-
     066>068-077-078.

KS...Winter Weather Advisory until 9 AM CST Thursday for KSZ073-097-
     101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, Feb 6, 5:17 AM CST, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
517 AM CST Wed Feb 6 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
517 AM CST Wed Feb 6 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Limited lightning risk.
  Significant fog risk.
  Elevated ice accumulation risk.

DISCUSSION...

Dense fog will continue through mid morning over areas along and
east of the Highway 13 corridor from Springfield to Table Rock
Lake. Visibilities will fall to one quarter of a mile at times.

Intermittent light freezing drizzle and rain will continue over
areas along and northwest of a line from Columbus Kansas to
Versailles. Ice accumulations will range from a glaze up to two
tenths of an inch. Intermittent freezing drizzle and rain could
continue into early Thursday morning.

Strong to severe thunderstorms are possible from this afternoon
through tonight. All modes of severe weather are expected,
including large hail, damaging wind gusts, and tornadoes. A strong
tornado or two will be possible over areas south of Interstate 44.

While the window of possible severe weather will occur from this
afternoon through tonight, the highest frequency of intense storms
will occur during the overnight hours.

A flood risk also exists for portions of southern Missouri through
Thursday, as one to three inches of widespread rainfall is
expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms will be ongoing across southern Missouri
early Thursday morning. All modes of severe weather will be
possible, prior to these storms exiting the eastern Ozarks by mid
morning.

A brief period of a mix of freezing drizzle, rain, and snow will
be possible across portions of southeast Kansas and western
Missouri Thursday morning. An additional glaze of ice will be
possible.

Residual flooding of small streams, creeks, and low water crossing
is expected across southern Missouri through Thursday.

Below normal temperatures are expected late in the week with wind
chill values falling into the single digits and teens at times
from Thursday morning into Friday morning. Temperatures will
begin to moderate somewhat Saturday.

There is then a limited threat for some light snow accumulation
from Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Cramer

In the hours before

Local storm report, Feb 6, 7:50 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CST WED FEB 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     4 W SUCCESS             37.44N 92.16W
02/06/2019                   TEXAS              MO   PUBLIC

            LARGE TREE KNOCKED DOWN ACROSS ROUBIDOUX
            ROAD.

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 11:43 PM CSTSevere Thunderstorm WarningSGFTexas, Wright62 min
Feb 6, 12:30 AM CSTSevere Thunderstorm WarningSGFDent, Texas45 min
Feb 6, 1:41 PM CSTRiver Flood WarningSGFPulaski40 hr
Feb 6, 2:16 PM CSTIce Storm WarningSGFBarton, Benton, Cedar, Hickory, Jasper, Morgan and 2 more22 hr
Feb 6, 2:16 PM CSTWinter Weather AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 12 more22 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.